# SDR IXXA9800054

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H2024B
- Condition: Defective
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE GEAR DOOR WARNING LIGHT WAS INTERMITTENTLY FLASHING.  THE CREW CYCLED THE LANDING GEAR AND PERFORMED A GEAR UPLATCH CHECK, ALL INDICATIONS WERE NORMAL.  MAINTENANCE INSPECTED THE GEAR DOOR WARNING SYSTEM AND TRACED THE DISCREPANCY TO THE RIGHT MAIN GEAR DOOR SWITCH.  THE SWITCH WAS REPLACED AND A SUCCESSFUL OPERATIONAL CHECK WHICH RETURNED THE AIRCRAFT TO SERVICE.
